# SDR 2000ZZZX663

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- Engine: Tmeca ARRIEL2B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fum
- Part number: 0292928150
- Condition: Inoperative
- Location: Engine
- Part time: 449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  RED GOVERNOR LIGHT CAME ON AFTER FLIGHT.  DISPLAY SYSTEM DID NOT SHOW DEFECT WITH BATTERY POWER OR GROUND RUN (ONLY OCCURS AFTER FLIGHT).  FADAC DATA:  FAIL 1 0000, FAIL 2 0200, FAULT DIAG. NR 17.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
